Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the structure of the resolvent of a singularly perturbed operator that solves an eigenvalue problem

  • 20 Accesses

  • 1 Citations

Abstract

We investigate the structure of the resolvent of a singularly perturbed operator of finite rank that solves an eigenvalue problem.

This is a preview of subscription content, log in to check access.

REFERENCES

  1. 1.

    S. Albeverio and V. Koshmanenko, “Singular rank one perturbations of self-adjoint operators and Krein theory of self-adjoint extensions,” Potent. Anal., 11, 279–287 (1999).

  2. 2.

    V. D. Koshmanenko, “On rank-one singular perturbations of self-adjoint operators,” Ukr. Mat. Zh., 43, No.11, 1559–1566 (1991).

  3. 3.

    V. D. Koshmanenko, Singular Bilinear Forms in the Theory of Perturbations of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1993).

  4. 4.

    V. Koshmanenko, “A variant of inverse negative eigenvalue problem in singular perturbation theory,” Meth. Funct. Anal. Top., 8, No.1, 49–69 (2002).

  5. 5.

    M. E. Dudkin and V. D. Koshmanenko, “On the point spectrum of self-adjoint operators that appears under singular perturbations of finite rank,” Ukr. Mat. Zh., 55, No.9, 1269–1276 (2003).

  6. 6.

    T. Kato, Perturbation Theory for Linear Operators [Russian translation], Mir, Moscow (1972).

  7. 7.

    S. Albeverio, M. Dudkin, and V. Koshmanenko, “Rank one singular perturbations with dual eigenvalues pair,” Lett. Math. Phys, 63, 219–228 (2003).

  8. 8.

    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1967).

Download references

Author information

Additional information

__________

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, No. 9, pp. 1292–1297, September, 2004.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Koshmanenko, V.D., Tuhai, H.V. On the structure of the resolvent of a singularly perturbed operator that solves an eigenvalue problem. Ukr Math J 56, 1538–1545 (2004). https://doi.org/10.1007/s11253-005-0133-7

Download citation

Keywords

  • Eigenvalue Problem
  • Finite Rank